| Model Number |
1002717 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump displayed malfunction alarms and patient¿s mother stated that no additional steps were taken in response to these alarms.There was no reported adverse impact to the customer.The customer declined follow up from tandem technical support regarding the issue.No additional patient or event information was available.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.